# SDR UIEA2021080301695

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FO DISCOVERED SIGNS OF FLUID LEAKING FROM R ENGINE( INSPECTED PER AMM 71-71-00-601 TABLE 601 AND DETERMINED TO BE WITHIN LIMITS (FUEL) )
